MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. FORTIFY; FORTIFY Ø12MM CORE, HEIGHT 25-37MM

GLOBUS MEDICAL, INC. FORTIFY; FORTIFY Ø12MM CORE, HEIGHT 25-37MM
Model Number 151.053
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/13/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Imaging provided shows the lock post dislodged from the locked position.Evaluation of the subject device shows the lock geometry and the lock pocket to appear undamaged.The exact cause of the reported issue could not be determined.
 
Event or Problem Description
It was reported that a revision surgery was done due to a fortify 12mm core collapsing post-operatively.

Brand Name
FORTIFY
Common Device Name
FORTIFY Ø12MM CORE, HEIGHT 25-37MM
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon 19403
MDR Report Key11778769
Report Number3004142400-2021-00085
Device Sequence Number4017261
Product Code MQP
UDI-Device Identifier00889095042917
UDI-Public00889095042917
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K112756
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number151.053
Device Lot NumberBAX462SH
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/08/2021
Initial Report FDA Received Date05/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;